# SDR 2003FA0000315

- Difficulty date: March 20, 2003
- Submitted: March 20, 2003
- Operation: General aviation
- Aircraft: N676J
- Make and model: Beech E-90
- Aircraft serial: LW179
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010133
- Part serial: NA2751
- Condition: Broken
- Location: Mlg
- Part time: 9,197 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE INBOARD WHEEL HALF FAILED FROM ONE BOLT HOLE AND THE CRACK WALKED ALL THE WAY AROUND THE WHEEL HALF.  THE WHEEL AXLE NUT WAS THE ONLY THING THAT KEPT THE WHEEL ON THE AXLE.  THIS HAPPENED DURING TAXI TO TAKEOFF.
